A 36-year-old female asked:
5 days post-op tka. numbness and tingling in lower leg , calf, and foot. weakness in both hands. slight dizziness when sitting or standing too long.
1 doctor answer • 1 doctor weighed in
See your doctor: That is not normal. There can be a variety of causes-both serious and not. There is no way we could diagnose you in this setting. You need to talk to your doctor right away...
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsAnswered >2 years ago
Last updated Jul 16, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.